ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MX-410685 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported right side "capsular contracture (baker grade unknown), breast pain, open breast wound, and increased risk of alcl." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events capsular contracture and wound dehiscence are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, wound dehiscence.